MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC FEM RECON NAIL GT ¿11 R L400 TAN; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC FEM RECON NAIL GT ¿11 R L400 TAN; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.033.170S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device history lot: part number: 04.033.170s.Synthes lot number: l788565.Manufacturing site: bettlach.Release to warehouse date: march 21, 2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2020, the patient underwent removal of one (1) femoral reconstruction nail, one (1) variable angle locking compression plate (lcp) curved condylar plate, two (2) proximal locking screw, two (2) distal locking screw and ten (10) unknown screws due to possible infection.The patient status and procedure outcomes are unknown.This is report 01 of 06 of (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history: part number: 04.033.170s, synthes lot number: l788565, manufacturing site: bettlach, release to warehouse date: 21.March 2018, expiry date: 01.March 2028.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FEM RECON NAIL GT ¿11 R L400 TAN
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9700111
Report Number2939274-2020-00789
Device Sequence Number2860955
Product Code HSB
UDI-Device Identifier10886982271617
UDI-Public(01)10886982271617
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.033.170S
Device Catalogue Number04.033.170S-US
Device Lot NumberL788565
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date03/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR